# SDR ASAA0310080

- Difficulty date: March 4, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND APU CUTOUT SKIN AT BS 1156, STRINGER 20R BENT.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PER SRM.  (M)
